# SDR DALA2025121109062

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,156 hours, 27,295 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT ENTRY DOOR EICAS DISPLAYED DURING CLIMBOUT AS WELL. AS ENTRY DOOR DISCRETE LIGHT.  QRH COMPLIED WITH. PRESSURIZATION NORMAL.  CLEANED LT AFT DOOR SENSOR AND PERFORMED A SYS OPS CHKD IAW AMM 52-71. (7954490)
